Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/2290
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Buyruk, Dilek | - |
dc.contributor.author | Pusat, Dilek | - |
dc.date.accessioned | 2016-10-20T08:36:34Z | |
dc.date.available | 2016-10-20T08:36:34Z | |
dc.date.issued | 2007-01 | - |
dc.identifier.citation | Buyruk, D., and Pusat, D. (2007). Modules over Prüfer domains which satisfy the radical formula. Glasgow Mathematical Journal, 49(1), 127-131. doi:10.1017/S0017089507003485 | en_US |
dc.identifier.issn | 0017-0895 | - |
dc.identifier.issn | 0017-0895 | - |
dc.identifier.uri | http://doi.org/10.1017/S0017089507003485 | - |
dc.identifier.uri | http://hdl.handle.net/11147/2290 | - |
dc.description.abstract | In this paper we prove that if R is a Prüfer domain, then the R-module R ⊕ R satisfies the radical formula. © 2007 Glasgow Mathematical Journal Trust. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Cambridge University Press | en_US |
dc.relation.ispartof | Glasgow Mathematical Journal | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Ideals | en_US |
dc.subject | Multiplicative ideal theory | en_US |
dc.subject | Commutative algebra | en_US |
dc.subject | Dedekind | en_US |
dc.subject | Valuation rings | en_US |
dc.title | Modules Over Prüfer Domains Which Satisfy the Radical Formula | en_US |
dc.type | Article | en_US |
dc.institutionauthor | Pusat, Dilek | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 49 | en_US |
dc.identifier.issue | 1 | en_US |
dc.identifier.startpage | 127 | en_US |
dc.identifier.endpage | 131 | en_US |
dc.identifier.wos | WOS:000254942900013 | - |
dc.identifier.scopus | 2-s2.0-34249107049 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.doi | 10.1017/S0017089507003485 | - |
dc.relation.doi | 10.1017/S0017089507003485 | en_US |
dc.coverage.doi | 10.1017/S0017089507003485 | - |
dc.identifier.wosquality | Q4 | - |
dc.identifier.scopusquality | Q3 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
item.fulltext | With Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
Sorry the service is unavailable at the moment. Please try again later.
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.